# SDR 96ZZZM1335

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 566
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND .5 INCH CRACK IN RIGHT FLANGE, LONGERON 1, STATION 566.  INSTALLED LONGERON REPAIR SPLICE PER SRM 53-02, FIGURE 4.  (M)
